Couldn't find what you looking for?

TRY OUR SEARCH!

Hello all, I have a few questions about levemir. I just changed from Lantus to levemir last week. So far I feel really good. However, my blood sugar levels are high and I don't seem to be able to get that under control. But more recently I'm not feeling well and I feel like I'm rather empty inside. I'm wondering if levemir affects your behavior like making you depressed or something. Is there anyone out there that is taking levemir or has taken levemir and not felt well suddenly and then felt empty inside. Anything you can tell me would be greatly appreciated.

Loading...

Hi, it's interesting that you asked that cause I took levemir for several years and then all of a sudden I experienced an emptiness. I had a number of other symptoms as well and I was having trouble maintaining healthy blood sugar levels. I wasn't eating very much at the time to keep sugar levels low. Within a month or so it went away and I'm okay now. The thing I didn't like about levemir was that I gained weight and once that weight was there I had problems getting it off. In fact, I never got down to where I was initially. I really haven't heard anything with this rather low feeling with levemir. However, I've heard that pig insulin can do it. You might want to talk to your diabetes manager and see what he/she has to say and maybe they can put you on something else that will regulate your sugar better and make you feel good again. Sometimes, life is difficult enough when you feeling good. But, life can be very uncomfortable when you don't feel well and not motivated to do anything. I sincerely, hope you are feeling better soon. Drop me a line and let me know how things work out. I wish you the best.

Reply

Loading...